The Stacks project

Bibliography entry Saltman-torsion

author
Saltman, David J.
title
The Brauer group is torsion
year
1981
journal
Proc. Amer. Math. Soc.
volume
81
number
3
pages
385–387

@ARTICLE{Saltman-torsion,
    AUTHOR = "Saltman, David J.",
    TITLE = "The {B}rauer group is torsion",
    JOURNAL = "Proc. Amer. Math. Soc.",
    VOLUME = "81",
    YEAR = "1981",
    NUMBER = "3",
    PAGES = "385--387"
}

      

This item is referenced in 2 tags:

  • in Section 57.61: The Brauer group of a scheme
  • in Lemma 57.61.2